# SDR UPS04843608

- Difficulty date: December 13, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NO ILLUMINATION.  REMOVED AND REPLACED BATTERY PACK, OPS GOOD MM 33-50-00.
